# SDR DALA2021020300652

- Difficulty date: February 2, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Outlet
- Condition: Cracked
- Location: Ram Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 CRACK RAM AIR OUTLET RH AIR CONDITIONING COMPARTMENT AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 566831-14MA REV.ORIGINAL. (1720958)
